# SDR SWAA2016032850272

- Difficulty date: March 23, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 69,174 hours, 56,144 cycles
- System (JASC): 5751 · Ailerons
- Part: Stiffener
- Part number: 65C375942
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON STIFFENER CRACKED AT NR 2 HINGE FROM INBD.  R & R STIFFENER IAW SRM.
